Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 5, 2008, 12:38 PM CDT for 4 counties in Kansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 12:38 PM CDT (17:38 UTC)
- Expired
- Jun 5, 2008, 1:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Pawnee County, KS, Rush County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 100 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:45 PM CDT | HAIL 1.75 | 7 E Larned, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 11:47 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 5.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 051739
SVRDDC
KSC047-145-165-185-051815-
/O.NEW.KDDC.SV.W.0182.080605T1738Z-080605T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1238 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUSH COUNTY IN CENTRAL KANSAS.
EAST CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
NORTHERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 115 PM CDT
* AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 3
MILES SOUTHWEST OF ZOOK...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ZOOK...
LARNED...
RADIUM...
SEWARD...
SHAFFER...
OTIS...
RURAL RESIDENCES OF EASTERN EDWARDS...EASTERN PAWNEE...NORTHERN
STAFFORD AND SOUTHEASTERN RUSH COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3800 9923 3863 9912 3854 9904 3825 9902
3825 9852 3822 9848 3781 9923
TIME...MOT...LOC 1738Z 211DEG 39KT 3804 9911
$$
RITTERLING2 follow-up statements
000
WWUS53 KDDC 051756
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1255 PM CDT THU JUN 5 2008
KSC047-145-165-185-051815-
/O.CON.KDDC.SV.W.0182.000000T0000Z-080605T1815Z/
RUSH KS-PAWNEE KS-STAFFORD KS-EDWARDS KS-
1255 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR EAST CENTRAL EDWARDS...NORTHERN STAFFORD...EASTERN PAWNEE AND
SOUTHEASTERN RUSH COUNTIES...
AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF RADIUM...MOVING NORTHEAST AT 63 MPH.
HAIL WILL BE MOST LIKELY SOUTH OF PAWNEE ROCK...BUT DAMAGING WINDS
ARE POSSIBLE ALL ALONG A LINE EXTENDING SOUTH DOWN TO BELPRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3800 9923 3863 9912 3854 9904 3825 9902
3825 9852 3822 9848 3781 9923
TIME...MOT...LOC 1755Z 209DEG 54KT 3827 9893
$$
RITTERLING000
WWUS53 KDDC 051806
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
106 PM CDT THU JUN 5 2008
KSC047-145-165-185-051816-
/O.EXP.KDDC.SV.W.0182.000000T0000Z-080605T1815Z/
RUSH KS-PAWNEE KS-STAFFORD KS-EDWARDS KS-
106 PM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EDWARDS...
NORTHERN STAFFORD...EASTERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES
EXPIRES AT 115 PM CDT...
THE STORM HAS EXITED THE WARNED AREA. HOWEVER...ANOTHER STORM IS
COMING UP INTO SOUTHEASTERN EDWARDS COUNTY THAT WILL TAKE A SIMILAR
TRACK. STAY TUNED FOR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL KANSAS.
LAT...LON 3800 9923 3863 9912 3854 9904 3825 9902
3825 9852 3822 9848 3781 9923
TIME...MOT...LOC 1806Z 209DEG 54KT 3841 9882
$$
RITTERLINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:50 AM CDT, 9 hours 48 minutes earlier.
Area forecast discussion, Jun 5, 2:50 AM CDT, 9 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 250 AM CDT THU JUN 5 2008 .DISCUSSION... DAYS 1-2... THE MAIN FORECAST FOCUS WILL BE ON CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A STRONG UPPER LEVEL TROUGH OF LOW PRESSURE PUSHING EAST ACROSS UTAH WITH A SOUTHWESTERLY FLOW ALOFT IN PLACE ACROSS WESTERN KANSAS. A +100KT UPPER LEVEL JET IS DIVING SOUTHEAST INTO THE TROUGH AND EXITING TO THE NORTHEAST ACROSS EASTERN COLORADO. AT THE SURFACE, A LOW PRESSURE CENTER IS SET UP IN SOUTHEASTERN COLORADO WITH A WARM FRONT STRETCHING FROM THE LOW NORTHEAST INTO EASTERN NEBRASKA. A DRYLINE IS LOCATED IN THE CENTRAL PORTION OF THE CWA. SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER LEVEL TROUGH OF LOW PRESSURE IN THE FOUR CORNERS REGION LIFTING NORTHEAST ACROSS EASTERN COLORADO TODAY AND INTO WESTERN NEBRASKA BY THIS EVENING. AS THIS SYSTEM MOVES THROUGH, IT WILL PROVIDE THE POSSIBILITY FOR THUNDERSTORMS...SOME POSSIBLY SEVERE...ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHWEST KANSAS THIS AFTERNOON AND EVENING. THE DEEP SURFACE LOW IN SOUTHEAST COLORADO WILL SLOWLY LIFT NORTHEAST ACROSS WESTERN KANSAS TODAY AND NOSE ITS WAY INTO SOUTHERN NEBRASKA BY THIS EVENING. THE DRYLINE CURRENTLY IN SOUTHWEST KANSAS WILL SLOWLY PUSH EAST ACROSS THE FORECAST AREA THROUGHOUT THE DAY WHILE RICH GULF MOISTURE...WITH DEWPOINTS AT H85 WELL INTO THE TEENS(C)...CONTINUES TO STREAM NORTH INTO CENTRAL AND EASTERN KANSAS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE DRYLINE AS IT MARCHES EASTWARD. THE ONLY QUESTION WILL BE THE TIMING OF CONVECTIVE INITIATION IN ACCORDANCE WITH THE LOCATION OF THE DRYLINE AND THE STRENGTH OF THE CAP. THE GFS, NAM, AND UKMET ALL POINT TO A STRONG (+100KT) UPPER LEVEL JET STREAKING NORTHEAST FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS BY MID AFTERNOON. NAM AND GFS MODELS SOUNDINGS INDICATE STRONG VERTICAL WIND AND SPEED SHEAR PROFILES SO THE POSSIBILITY FOR ISOLATED TORNADOES ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE QUESTION...AGAIN, MAINLY IN THE EASTERN PORTION OF THE CWA ALONG AND AHEAD OF THE DRYLINE. PLAN TO BUMP UP POPS A BIT ALONG OUR EASTERN FRINGE WHICH WILL ALSO FALL IN LINE WITH NEIGHBORING OFFICES. THE UPPER LEVEL SYSTEM WILL GIVE WAY TO A MORE WESTERLY FLOW FRIDAY ALLOWING FOR MORE TRANQUIL CONDITIONS. A WIND ADVISORY WILL ALSO BE NEEDED TODAY FOR EASTERN PORTIONS OF THE CWA AS A RESULT OF THE STRONG SURFACE LOW IN EXTREME WESTERN KANSAS. BOTH THE GFS AND THE NAM INDICATE A STRONG LOW LEVEL FLOW AT H85 WITH WIND SPEEDS OF 40 TO 50KT NOSING THEIR WAY INTO SOUTH CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS BY THIS AFTERNOON. MIXING DOWN OF THESE WINDS TODAY WILL LEAD TO WIND ADVISORY CRITERIA WITH SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 45 MPH...MAINLY IN THE EASTERN TWO THIRDS OF THE CWA. AS FOR TEMPERATURES, EXPECT ANOTHER WARM DAY TODAY UNDER THE INFLUENCE OF A STRONG LOW LEVEL SOUTHERLY FLOW ACROSS MUCH OF WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) EAST TO NEAR 20C IN THE WEST BEFORE A COLD FRONT BEGINS TO PUSH THROUGH THE FORECAST AREA LATER THIS AFTERNOON AND EVENING. AS A RESULT, WARMEST TEMPERATURES WILL BE IN OUR EAST WITH SURFACE HIGHS REACHING UP INTO THE 90S(F). A SURFACE LOW WILL REDEVELOP IN EASTERN COLORADO BY FRIDAY ALLOWING FOR A LOW LEVEL SOUTHERLY FLOW TO QUICKLY RETURN TO WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C) NORTHEAST TO THE UPPER 20S(C) IN THE EXTREME SOUTHWEST PORTION OF THE CWA. PLAN ONLY SLIGHT ADJUSTMENTS TO TEMPERATURES. DAYS 3-7... STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY WEEK. MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE. ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY. TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID 20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO REBOUND BACK INTO THE 20C TO 30C RANGE. && .AVIATION... VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE DURING THE DAY. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. UNCERTAINTY IS FAIRLY HIGH REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY AFTERNOON. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... DDC 90 59 86 64 / 30 30 0 0 GCK 85 52 87 59 / 20 20 0 0 EHA 82 52 88 60 / 20 20 0 0 LBL 87 57 88 62 / 20 20 0 0 HYS 88 57 85 63 / 30 30 0 0 P28 95 60 88 69 / 50 60 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR KSZ030-031-045-046-064>066-076>081-086>090. && FN32/30/30
Hazardous weather outlook, Jun 5, 4:02 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 402 AM CDT THU JUN 5 2008 KSZ030-031-043>046-061>066-074>081-084>090-061000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO DODGE CITY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, Jun 5, 12:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 PM CDT THU JUN 5 2008
KSZ046-065-066-079-051815-
EDWARDS-PAWNEE-RUSH-STAFFORD-
1233 PM CDT THU JUN 5 2008
...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...PAWNEE...RUSH AND
STAFFORD COUNTIES...
AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELPRE...MOVING NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3773 9926 3784 9933 3843 9919 3841 9904
3825 9902 3825 9882 3816 9847
TIME...MOT...LOC 1733Z 211DEG 39KT 3799 9915
RITTERLINGLocal storm report, Jun 5, 12:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1237 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL 11 E KINSLEY 37.92N 99.21W
06/05/2008 E1.00 INCH EDWARDS KS TRAINED SPOTTER
1220 PM NON-TSTM WND GST 11 E KINSLEY 37.92N 99.21W
06/05/2008 E70 MPH EDWARDS KS TRAINED SPOTTER
&&
SREITERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:00 AM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Ford and 12 more | 8 hr |
| Jun 5, 8:48 AM CDT | High Wind Warning | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 15 more | 12 hr |
| Jun 5, 11:56 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 35 min |
| Jun 5, 12:33 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee, Stafford | 42 min |
| Jun 5, 12:37 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 38 min |
| Jun 5, 12:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 38 min |
| Jun 5, 1:00 PM CDT | Special Weather Statement | DDC | Grant | 45 min |
| Jun 5, 1:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 50 min |
| Jun 5, 1:15 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt | 45 min |
| Jun 5, 1:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 33 min |
| Jun 5, 1:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 23 min |
| Jun 5, 1:52 PM CDT | Tornado Warning | DDC | Hamilton | 23 min |
| Jun 5, 1:58 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| Jun 5, 2:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Kearny, Scott | 45 min |
| Jun 5, 2:03 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 42 min |
| Jun 5, 2:25 PM CDT | Tornado Warning | DDC | Stafford | 20 min |
| Jun 5, 2:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jun 5, 2:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 45 min |
| Jun 5, 2:48 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 28 min |
| Jun 5, 3:21 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 39 min |
| Jun 5, 3:23 PM CDT | Tornado Warning | DDC | Trego | 37 min |
| Jun 5, 3:24 PM CDT | Tornado Warning | DDC | Barber, Pratt | 15 min |
| Jun 5, 4:31 PM CDT | Special Weather Statement | DDC | Pratt | 44 min |
| Jun 5, 6:59 PM CDT | Special Weather Statement | DDC | Finney, Scott | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.